MathSciNet Relay Station
MathSciNet bibliographic data
MR2738574 42B15 (42B10 46F12)
Amri, Bechir; Gasmi, Abdessalem; Sifi, Mohamed Linear and bilinear multiplier operators for the Dunkl transform. Mediterr. J. Math. 7 (2010), no. 4, 503–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement